Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 93249, 9 pages
http://dx.doi.org/10.1155/IJMMS/2006/93249

Filters of R0-algebras

1Department of Mathematics Education and RINS, Gyeongsang National University, Chinju 660-701, Korea
2College of Science, Xi'an Jiaotong University, Xi'an 710049, China

Received 3 December 2005; Accepted 2 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun and Liu Lianzhen, “Filters of -algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 93249, 9 pages, 2006. doi:10.1155/IJMMS/2006/93249